Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 6, Issue 1, Pages 59-70
http://dx.doi.org/10.1155/2008/217160

Bounded holomorphic projections for exponentially decreasing weights

1Fachbereich 17, Mathematik und Informatik, Universität Paderborn, D–33098 Paderborn, Germany
2Department of Mathematics and Statistics, University of Helsinki, P.O. Box 68, FIN–00014 Helsinki, Finland

Received 1 March 2007

Academic Editor: Miroslav Englis

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolfgang Lusky and Jari Taskinen, “Bounded holomorphic projections for exponentially decreasing weights,” Journal of Function Spaces and Applications, vol. 6, no. 1, pp. 59-70, 2008. https://doi.org/10.1155/2008/217160.